# SDR SWAA041047

- Difficulty date: April 12, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 52,602 hours, 43,150 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Strap
- Part number: 907822
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND L1 DOOR LOWER HINGE STRAP FWD UPPER RADIUS CRACKED.  REPAIRED L1 DOOR LOWER HINGE STRAP PER EA.
